# SDR ASOA201200250

- Difficulty date: January 23, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 26,236 hours, 19,255 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT FAILED, THE PULL FUNCTIONAL TEST PULLED 50 POUNDS. MAXIMUM LIMIT IS 40 POUNDS.  CHECKED AND LUBRICATED SEAL, HATCH NOW OPENS AT 20LBS.  ACCOMPLISHED IAW AMM 52-21-05-720-801.
